# SDR SWAA2023041113863

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 15 AT FWD GALLEY AREA 2023-180821<[01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 15 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET 1 REV N SEE INDIVIDUAL SING OF BELOW;[02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 15 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5600 SHEET 1 REV N  SEE INDIVIDUAL SING OF BELOW CERTIFIED AS RII
